# SDR 97ZZZX3147

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 504 - NOTICED FUMES IN CABIN ON GROUND WHILE ON APU AIR.  RAN BOTH PACKS TO FULL HOT.  NO FUMES NOTED.
